# SDR USAA2011042591615

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 40,450 hours, 15,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 307 - LAS - EEL - EMERGENCY EXIT LIGHT TEST FAILED.  MAINTENANCE RESET AFT POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-50-11-401.
